# SDR 96ZZZX101

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4348P
- Make and model: Bell 47G-5A
- Aircraft serial: 25059
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Spider Set
- Part number: 476209617
- Condition: Defective
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED SPIDER SET FROM BELL AS A NEW REPLACEMENT PART.  PLANETARY PIN HOLES ARE ROUGH AND HAVE TOO MUCH UNEVEN CHAMFER.
